# SDR IPXA2020102761717

- Difficulty date: October 5, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED LEADING EDGE COMP RIB/FORMER IS CRACKED AT STA XOS 685.  REMOVED, FABRICATED, AND REPLACED FORMER, IAW DWG ARB2931 AND SRM 51-33-01.  (MINOR)
